# SDR CALA2013102500779

- Difficulty date: October 22, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 38,198 hours, 13,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 141N5160U78
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-1-0005 MAIN CABIN THRESHOLD SUPPORT BETWEEN BS 350 & BS 365 RBL 62 HAS CORROSION.  NO ALLOWABLE LIMITS GIVEN IN THE SRM FOR CORROSION ON MAIN CABIN THRESHOLD SUPPORT BETWEEN BS 350 & BS 365 RBL 62.  R & R SUPPORT IAW B757-300 SRM 51-40-02 FIG 8 51-40-05 FIG 2 & 51-40-02 FIG 12
